# SDR DHL2005802508

- Difficulty date: July 5, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4758514512
- Condition: Cracked
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. INTERCOSTAL FITTING 2.000 CRACK STA 1300.000 L-33R. REMOVED CRACKED FITTING IAW SRM 51-1-20D PG. 21. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-20D PG. 9. TORQUED IAW SRM 51-3-1 PG. 2A.
